Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43644
Title: Representable (T,V)-categories
Authors: Chikhladze, Dimitri 
Clementino, Maria Manuel 
Hofmann, Dirk 
Issue Date: 2015
Publisher: Springer
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: Applied Categorical Structures
Volume: 23
Issue: 6
Abstract: Working in the framework of (T,V)-categories, for a symmetric monoidal closed category V and a (not necessarily cartesian) monad T, we present a common account to the study of ordered compact Hausdorff spaces and stably compact spaces on one side and monoidal categories and representable multicategories on the other one. In this setting we introduce the notion of dual for (T,V)-categories.
URI: http://hdl.handle.net/10316/43644
DOI: 10.1007/s10485-014-9386-3
10.1007/s10485-014-9386-3
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Representable (T,V)-categories.pdf430.11 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

7
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

7
checked on Jul 2, 2022

Page view(s) 50

517
checked on Nov 28, 2022

Download(s)

140
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.